# SDR IPXA2024040290769

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 92,434 hours, 21,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER BAT 1 LO LIGHT CAME ON DURING PREFLIGHT OF EMERE LIGHTS TEST  R/R EMERGENCY LTS PWR SUPPLY IAW AMM 33-51-01-000. OPS CKS GOOD. PLACARD REMOVED.
